# SDR ASAA2018120327172

- Difficulty date: November 30, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 10,754 hours, 3,594 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulted
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON RECALL DURING AFTER START CHECK. EXTINGUISHED WHEN MC PRESSED (PRIMARY OR SECONDARY CONTROLLER FAILURE). GROUNDED - YES. BITE OF LPFTC SHOWS TEMP CTR VALVE FAULT WITH CODES 21-51264 AND 21-51267. ACCOMPLISHED B737-900 FIM 21-53 TASK 803. FAULT SELF RESTORED & OPS NORMAL.
